RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2009, Volume 1, Issue 1, Pages 16–37 (Mi ufa3)  

This article is cited in 1 scientific paper (total in 1 paper)

The representation by exponential series in weighted spaces on real axis

K. P. Isaeva, A. A. Putintsevaa, R. S. Yulmukhametovb

a Bashkir State University
b Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: We consider the problem of representation by exponential series of functions from weighted Hilbert spaces on real interval.

Keywords: Hilbert spaces, exponential series, Fourier-Laplace transform, entire functions.

Full text: PDF file (541 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.5
Received: 15.03.2009

Citation: K. P. Isaev, A. A. Putintseva, R. S. Yulmukhametov, “The representation by exponential series in weighted spaces on real axis”, Ufimsk. Mat. Zh., 1:1 (2009), 16–37

Citation in format AMSBIB
\Bibitem{IsaPutYul09}
\by K.~P.~Isaev, A.~A.~Putintseva, R.~S.~Yulmukhametov
\paper The representation by exponential series in weighted spaces on real axis
\jour Ufimsk. Mat. Zh.
\yr 2009
\vol 1
\issue 1
\pages 16--37
\mathnet{http://mi.mathnet.ru/ufa3}
\zmath{https://zbmath.org/?q=an:1240.30122}
\elib{http://elibrary.ru/item.asp?id=12362313}


Linking options:
  • http://mi.mathnet.ru/eng/ufa3
  • http://mi.mathnet.ru/eng/ufa/v1/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Bashmakov, A. A. Putintseva, R. C. Yulmukhametov, “Entire functions of sine type and their applications”, St. Petersburg Math. J., 22:5 (2011), 737–750  mathnet  crossref  mathscinet  zmath  isi
  • ”фимский математический журнал
    Number of views:
    This page:271
    Full text:111
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019